# SDR COMA0460215

- Difficulty date: March 19, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 13,476 hours, 12,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seal
- Condition: Leaking
- Location: Skin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5892 WATER LEAKING FROM CABIN CEILING.  RESEALED AROUND ADF ANTENNA.
